# SDR SWAA2021071280230

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 857-864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS857 - BS864 RBL21 WL165. ; / [01] EVALUATED CORROSION ON SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED - CORROSION ON SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED ACB AFT SHIELD AT BS847-BS867; RBL22; WL 157 PER SRM 51-40-02-OG-0; [04] LOCATED AND DRILLED NEW SHIELD PO#821208/1 PER SRM 51-40-05-0G-0 AND DWG 146A0081; [05] LOCATED AND DRILLED NEW SHIELD PO#821208/1 PER SRM 51-40-05-0G-0 AND DWG 146A0081; [06] VERIFIED LOCATE AND DRILL OF NEW AFT SHIELD PER SRM 51-40-05 AND DWG 146A0081; [07] OK TO INSTALL NEW ACB AFT SHIELD BS847-BS867; RBL 22; [08] OK TO INSTALL GIVEN.; [09] SEALED AND INSTALLED NEW ACB AFT SHIELD BS847-BS867; RBL 22. PER DWG 146A0081; AMM 51-31-00-390-801; AND SRM 51-40-02-0G-0; [10] VERIFIED SEALED AND INSTALLED NEW ACB AFT SHIELD BS847-BS867; RBL 22. PER DWG 146A0081; AMM 51-31-00-390-801; AND SRM 51-40-02-0G-0; [11] ASSIGNED PART TO TASK; [12] COMPLETED
